National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(57)
ISSN: 0862-7940
年代
1    
The second order projection method in time for the time-dependent natural convection problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:3  Page:299-315  

Qian Yanxia;   Zhang Tong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

2    
Guaranteed and computable bounds of the limit load for variational problems with linear growth energy functionals 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:5  Page:527-564  

Haslinger Jaroslav;   Repin Sergey;   Sysala Stanislav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

3    
On well-posedness for parametric vector quasiequilibrium problems with moving cones 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:6  Page:651-668  

Anh Lam Quoc;   Hien Dinh Vinh;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

4    
Solvability of a class of phase field systems related to a sliding mode control problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:6  Page:623-650  

Colturato Michele;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

5    
An adaptive finite element method in reconstruction of coefficients in Maxwell’s equations from limited observations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:3  Page:253-286  

Beilina Larisa;   Hosseinzadegan Samar;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
An adaptive finite element method in reconstruction of coefficients in Maxwell's equations from limited observations 期刊论文

APPLICATIONS OF MATHEMATICS   ISSN:0862-7940,1572-9109  Volume:61  Issue:3  Page:253-286  

Beilina L;   Hosseinzadegan S;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

7    
On reliability analysis of consecutive k-out-of-n systems with arbitrarily dependent components 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:5  Page:565-584  

Salehi Ebrahim;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

8    
Some results on a doubly truncated generalized discrimination measure 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:5  Page:585-605  

Kayal Suchandan;   Moharana Rajesh;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

9    
On the viscous Allen-Cahn and Cahn-Hilliard systems with willmore regularization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:6  Page:685-725  

Makki Ahmad;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

10    
A new mixed finite element method based on the Crank-Nicolson scheme for Burgers’ equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:1  Page:27-45  

Hu Xiaohui;   Huang Pengzhan;   Feng Xinlong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

11    
Extending Babuška-Aziz’s theorem to higher-order Lagrange interpolation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:2  Page:121-133  

Kobayashi Kenta;   Tsuchiya Takuya;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
Extending Babuka-Aziz's theorem to higher-order Lagrange interpolation 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:61  Issue:2  Page:121-133  

Kobayashi K;   Tsuchiya T;  

被引频次:4

文摘信息 问图书馆员

13    
On the strong Brillinger-mixing property of α-determinantal point processes and some applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:4  Page:443-461  

Heinrich Lothar;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

14    
On the Bayesian estimation for the stationary Neyman-Scott point processes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:4  Page:503-514  

Kopecký Jiří;   Mrkvička Tomáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
Central limit theorem for Gibbsian U-statistics of facet processes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:4  Page:423-441  

Večeřa;   ;   Jakub,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

16    
New rotational integrals in space forms, with an application to surface area estimation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:4  Page:489-501  

Gual-Arnau Ximo;   Cruz-Orive Luis M;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

17    
Gaussian density estimates for the solution of singular stochastic Riccati equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:5  Page:515-526  

Nguyen Tien Dung;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
Strong laws of large numbers for sequences of blockwise and pairwise m-dependent random variables in metris spaces 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:6  Page:669-684  

Quang Nguyen Vam;   Nguyen Pham Tri;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Exact controllability of linear dynamical systems: A geometrical approach 期刊论文

Applications of Mathematics     ISSN:0862-7940  Page:1-11  

García-Planas;   ;   María;   Isavel,;  

问图书馆员

20    
Strongly regular family of boundary-fitted tetrahedral meshes of bounded C (2) domains 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:61  Issue:3  Page:233-251  

Hosek R;  

被引频次:2

文摘信息 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×